# SDR AALA202108194648

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 40,066 hours, 14,758 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Frozen
- Location: Nr 2 Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE AFT ENGINE AFT MOUNT CENTER LINK UPPER POSITION INNER PIN FROZEN INSIDE OUTER PIN. REPLACED INN ER AND OUTER PIN PER AMM 71-22-11-400-010-A.
